HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Shanthi.E
MD
Dr. Shanthi.E

General & Family Physician

Exp 17 years

Dr. Saisudha Kotla
MD
Dr. Saisudha Kotla

General & Family Physician

Exp 12 years

Dr. Nagamani Ng
MD
Dr. Nagamani Ng

General & Family Physician

Exp 12 years

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 9 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Smelly Stool From Ppi

Premium Questions

Dr. Charles S Narasi MD

I am having problem passing stool. It has all started after a painful passing of very hard stool ... GERD and I am on PPI (sometimes H2 blocker) for last 2.5 years. ... View answer

Answered by : Dr. Charles S Narasi ( Gastroenterologist)
Dr. Abhijit Deshmukh MD

stool, color is lighter - yellowish - with the stool is some black specks - like almost looks like ... anxiety . ulcer? recommend ppi? ... View answer

Answered by : Dr. Abhijit Deshmukh ( Gastroenterologist)
Dr. Poorna Chandra K.S MD

gastroentrologist). I have only one stool daily. I have low grade inflamation in my mouth. I go on passing gass all the time. I am on PPI for last 3 years and now on melamezine, but without any improvment.... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr. Klerida Shehu MD

Hello, I was wondering what could be the cause of orangish, very loose stool most mornings. I am on PPI s and gaviscon advance and sometimes zantac for LPR silent reflux. I am also taking a multivitamin ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.   Prof. Kunal Saha MD

reflux. If i take any PPI( Proton Pump Indicator) 20 mg then i will not be facing an problem for 3 days. Is there any problem with me? or shall i take PPI 3 days once? Is there any side effect in PPI ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr.   Amit Jain MD

Stopped taking my PPI only to have rebound acid and some stomach discomfort. Had upper endoscopy .... does not think its that) Resumed PPI and noticed improvement. Do have some anxiety about biopsy and had ... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr.       Dorina Gurabardhi MD

/o ca stomach positve. Clinially only mild dyspepsia..occasionally pale stool,loose motions. I take pro bio tics, folic acid, ppi-pantoprazole.pls give ur advice ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Muhammad Gul MD

I have been taking pantropazole for 8 months and yesterday I had black specks in my stool. I have ... told that I will have to be on PPI s long term but am concerned about side effects. Thank You ... View answer

Answered by : Dr. Muhammad Gul ( Internal Medicine Specialist)
Dr.  Akhtarhusain MD

conatant and stabbing. nature with. remmission on. taking tramadol inj.Antibbiiotics and PPI and llaxative ... iilitis. wiith nodular lymphhoid hyperplsia.Docter is stiil clue less.pls help relieve pain and pass... View answer

Answered by : Dr. Akhtarhusain ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

PPI for a week before her test. Her chromogranin A level is at 525ml so the doctor wants to make sure that the PPI is not artificially contributing to these elevated levels. My question is: are Tums not ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)